Doctor insights on:
Can Vitamins Cause Smellsensitivity
It's possible: For some women, prenatal vitamins can cause unwanted symptoms. Nausea is common, but diarrhea is also possible. If you are having this problem, you may want to switch to a different type of vitamin - I find that chewable or gummy vitamins are usually better tolerated. ...Read moreSee 1 more doctor answer
Can certain artificial ingredients in some multivitamin supplements cause intestinal discomfort and irritation?
Yes: Unfortunately a surprising number of vitamin supplements contain toxic additives such as artificial colors (for example, Centrum has 3 artificial colors that each contain toxic aluminum!), titanium dioxide (known carcinogen) & hydrogenated oils. These could cause GI distress in some people. See http://draxe.com/4-dangerous-and-common-vitamin-fillers-you-must-avoid/ ...Read more
Foods not allergy: Foods that we eat can effect our breath and the way our body smells. Garlic, onions and curry spices all are absorbed and then secreted in sweat altering body fragrance. It's not an allergy, in fact, it's physiologic. Foods that we eat are not completely broken down in the small intestine & enter the circulation. This is not leaky gut syndrome. Igg antibodies protect us from any potential harm. ...Read moreSee 1 more doctor answer
Yes: It depends on both the person, what is in the vitamin, and how much of the different components there are. If you have to take a b vitamin as prescribed by a doctor, do not exceed the recommended daily allowance unless instructed to do so. It is preferable to get your b vitamins from whole grains, whole grain cereals, green vegetables, nuts and beans. ...Read more
YES, ...Some causes:: Alcohol; excessive caffeine; mercury: shark, swordfish, king mackerel, tilefish have highest amounts of mercury, can cause brain damage). Bluefish, striped bass, salmon, pike, trout, and walleye: high contamination of polychlorinated biphenyls. Some fish used for sushi; herbicides used in vegetables (e.g. Glyphosate used in genetically modified soy bean), low Folic Acid containing food. ...Read more
Typically not: But the real question is why are you taking them? As a male at your age, they are of no benefit if you eat lots of fruits, vegetables, nuts, beans, seeds, whole grains and wild salmon. Get at least 30 minutes of sun a day as well. Avoid pills whenever possible. As to pigheadedness, get it checked out with physician. ...Read more
Possible but unlikel: If you are taking whopping doses which many people do, quite foolishly, then it is possible to have an adverse cutaneous reaction. Keeping the dose to 100% in a vitamin form and supplementing with dietary intake is more than adequate. Anything else is simply overkill and unnecessary. ...Read more
Possibly.: If so, this would account for a small minority of cases. ...Read more
- Talk to a doctor live online for free
- Can vitamin a cause acne?
- Can vitamins cause heartburn?
- Can vitamins cause constipation?
- Ask a doctor a question free online
- Can vitamins cause hallucinations?
- Can vitamins cause bloating?
- Can vitamins cause hives?
- Can vitamins cause hemorrhoids?
- Talk to a pharmacologist online for free